I had to stop the fentanyl patch last night as it was drugging me to no end. I took it off and last night the pain came back full force, but on top of that...my stomach went nuts. I woke up with diarheah (again spelling) and I realized....I can't take the aloe. I take it before bed and it messes up my GI tract, or maybe because the GI tract is so messed up, whatever I take I react to. The GI tract is again going bonkers. The biggest thing I feel aside from sick everywhere, pain, etc is unstable. I feel like my mind is going nuts. I stopped all supplements, but my mind is still nuts. Major inflammation. I took Tagamet and my mind got worse. I have such acid right now. A friend took me to a chiropractor today. She definitely feels the stomach is my main issue, even with my knee because I have so much inflammation throughout. Thanks MeSci. I think about death and want it, but I am seriously hoping that this passes.